# SDR EISA20000122

- Difficulty date: August 10, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,274 hours, 54,166 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, I/B FORE FLAP DELAMINATED ON I/B LOWER SIDE.  REMOVED DELAMINATED COVER, CLEANED, PREPPED AND POTTED CORE.  BONDED FIBERGLASS OVERLAY, ALODINED AND PRIMED SURROUNDING AREA.  WORK DONE IAW B727 SRM 51-40-6 AND 51-10-2.
